MathSciNet Relay Station
MathSciNet bibliographic data
MR1116181 (93a:65130) 65M60 (65M12)
Shen, Jie Long time stability and convergence for fully discrete nonlinear Galerkin methods. Appl. Anal. 38 (1990), no. 4, 201–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement